# SDR IPXA2023112187702

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 11,872 hours, 1,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* MAIN CARGO DOOR LWR FWD CORNER SKIN DAMAGE REPAIR. REF T3F18E000NTVW REPAIRED MCD IAW EO-85298-REQ6, DEFERRAL REQUIRED.
